# SDR MWEA00325

- Difficulty date: April 12, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Spar
- Part number: 9918450502
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR SPAR HAS CRACK INDICATION REF PCI 9152 RADIOGRAPH RE-CRACK MEASURES APPROX .5 TO .75 INCH LONG AT STATION 80.  FABRICATED AND INSTALLED REPAIR DOUBLER.
